MathSciNet Relay Station
MathSciNet bibliographic data
MR2175216 35Q53 (35B25 35B41 35G30 74N99 82C24)
Gatti, Stefania; Grasselli, Maurizio; Miranville, Alain; Pata, Vittorino On the hyperbolic relaxation of the one-dimensional Cahn-Hilliard equation. J. Math. Anal. Appl. 312 (2005), no. 1, 230–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement